# SDR TI1R001380

- Difficulty date: December 24, 2000
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- Engine: Tmeca ARRIEL1
- System (JASC): 2424 · AC Regulator
- Part: Regulator
- Part number: 51530001E1
- Part serial: 7667
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VOLTAGE REGULATOR,  NO OUTPUT.  REMOVED AND REPLACED.
